# SDR MALA020534

- Difficulty date: August 29, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Engine: LF5071F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: 230004015
- Part serial: OFFP07686
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAILED INFLIGHT.  MAINTENANCE REPLACED #2 ENGINE SN/OFF P07686, SN/ON P07672 IAW TASK CARD 7100-502 ALSO COMPLETED WORK PACKAGE DATED 08282000. ALL OPS AND LEAK CHECKS ARE GOOD. REF WORK PACKAGE FOR DETAILS.
